JOURNAL OF THE JAPAN STATISTICAL SOCIETY
Online ISSN : 1348-6365
Print ISSN : 1882-2754
ISSN-L : 1348-6365
Articles
Estimation of Linear Functions of Ordered Scale Parameters of Two Gamma Distributions under Entropy Loss
Yuan-Tsung ChangNobuo Shinozaki
Author information
JOURNAL FREE ACCESS

2008 Volume 38 Issue 2 Pages 335-347

Details
Abstract
The problem of estimating linear functions of ordered scale parameters of two Gamma distributions is considered under entropy loss. A necessary and sufficient condition for the maximum likelihood estimator (MLE) to dominate the crude unbiased estimator (UE) is given on two non-negative coefficients. Furthermore, improvement on the UE of the reciprocal of each scale parameter is also obtained under entropy loss. Some numerical results are given to illustrate how much improvement is obtained over the UE.
Content from these authors
© 2008 Japan Statistical Society
Previous article
feedback
Top